# SDR UPS00234478

- Difficulty date: November 6, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Aircraft time: 62,985 hours, 47,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERCOSTAL BETWEEN FLOORBEAM BS 294.5 TO BS 312R CRACKED RBL 46 APPR OX.  STOP DRILLED CRACK ON INTERCOSTAL BETWEEN BS 294.5 & 312 RBL 46 APPROX IAW SRM 51-40-03, 51-10-01.  HFEC C/O POST STOP DRILL IAW B727 NDTM PT6 51-00-00 FIG 4.  CRACK CONTAINED WITHIN STOP DRILL HOLE.  REPAIRED IAW SRM 51-40-03 FIG 1.
